\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Homoclinic orbits for discrete Hamiltonian systems with indefinite linear part

Abstract Related Papers Cited by
  • Based on a generalized linking theorem for the strongly indefinite functionals, we study the existence of homoclinic orbits of the second order self-adjoint discrete Hamiltonian system \begin{eqnarray} \triangle [p(n)\triangle u(n-1)]-L(n)u(n)+\nabla W(n, u(n))=0, \end{eqnarray} where $p(n), L(n)$ and $W(n, x)$ are $N$-periodic on $n$, and $0$ lies in a gap of the spectrum $\sigma(\mathcal{A})$ of the operator $\mathcal{A}$, which is bounded self-adjoint in $l^2(\mathbb{Z}, \mathbb{R}^{\mathcal{N}})$ defined by $(\mathcal{A}u)(n)=\triangle [p(n)\triangle u(n-1)]-L(n)u(n)$. Under weak superquadratic conditions, we establish the existence of homoclinic orbits.
    Mathematics Subject Classification: Primary: 39A11; Secondary: 58E05, 70H05.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    R. P. Agarwal, Difference Equations and Inequalities: Theory, Method and Applications, second edition, Monographs and Textbooks in Pure and Applied Mathematics, 228, Marcel Dekker, Inc., 2000.

    [2]

    C. D. Ahlbrandt and A. C. Peterson, Discrete Hamiltonian Systems: Difference Equations, Continued Fraction and Riccati Equations, Kluwer Texts in the Mathematical Sciences, 16, Kluwer Academic, Dordrecht, 1996.doi: 10.1007/978-1-4757-2467-7.

    [3]

    C. J. Batkam, Homoclinic orbits of first-order superquadratic Hamiltonian systems, Discrete Contin. Dyn. Syst., 34 (2014), 3353-3369.doi: 10.3934/dcds.2014.34.3353.

    [4]

    J. Cruz-Sampedro, Boundary values of the resolvent of Schrödinger Hamiltonian with potentials of order zero, Discrete Contin. Dyn. Syst., 33 (2013), 1061-1076.doi: 10.3934/dcds.2013.33.1061.

    [5]

    X. Q. Deng and G. Cheng, Homoclinic orbits for second order discrete Hamiltonian systems with potential changing sign, Acta Appl. Math., 103 (2008), 301-314.doi: 10.1007/s10440-008-9237-z.

    [6]

    D. E. Edmunds and W. D. Evans, Spectral Theory and Differential Operators, Oxford Mathematical Monographs, Oxford Science Publications, The Clarendon Press, Oxford, 1987.

    [7]

    M. Izydorek and J. Janczewska, Homoclinic solutions for a class of second order Hamiltonian systems, J. Differential Equations, 219 (2005), 375-389.doi: 10.1016/j.jde.2005.06.029.

    [8]

    G. B. Li and A. Szulkin, An asymptotically periodic Schrödinger equation with indefinite linear part, Commun. Contemp. Math., 4 (2002), 763-776.doi: 10.1142/S0219199702000853.

    [9]

    X. Y. Lin and X. H. Tang, Existence of infinitely many homoclinic orbits in discrete Hamiltonian systems, J. Math. Anal. Appl., 373 (2011), 59-72.doi: 10.1016/j.jmaa.2010.06.008.

    [10]

    X. Y. Lin and X. H. Tang, Homoclinic orbits for discrete Hamiltonian systems with subquadratic potential, Advances in Difference Equations, 154 (2013), http://www. advancesindifferenceequations.com/content/2013/1/154.

    [11]

    M. Ma and Z. M. Guo, Homoclinic orbits and subharmonics for nonlinear second order difference equations, Nonlinear Anal., 67 (2007), 1737-1745.doi: 10.1016/j.na.2006.08.014.

    [12]

    W. Omana and M. Willem, Homoclinic orbits for a class of Hamiltonian systems, Differential Integral Equations, 5 (1992), 1115-1120.

    [13]

    P. H. Rabinowitz, Homoclinic orbits for a class of Hamiltonian systems, Proc, Roy. Soc. Edinburgh Sect. A, 114 (1990), 33-38.doi: 10.1017/S0308210500024240.

    [14]

    P. H. Rabinowitz and K. Tanaka, Some results on connecting orbits for a class of Hamiltonian systems, Math. Z., 206 (1991), 473-499.doi: 10.1007/BF02571356.

    [15]

    J. Sun, J. Chu and Z. Feng, Homoclinic orbits for first order periodic Hamiltonian systems with spectrum zero, Discrete Contin. Dyn. Syst., 33 (2013), 3807-3824.doi: 10.3934/dcds.2013.33.3807.

    [16]

    X. H. Tang and J. Chen, Infinitely many homoclinic orbits for a class of discrete Hamiltonian systems, Advances in Difference Equations, 242 (2013), http://www. advancesindifferenceequations.com/content/2013/1/242.doi: 10.1186/1687-1847-2013-242.

    [17]

    X. H. Tang and X. Y. Lin, Existence and multiplicity of homoclinic solutions for second-order discrete Hamiltonian systems with subquadratic potential, J. Differ. Equ. Appl., 17 (2011), 1617-1634.doi: 10.1080/10236191003730514.

    [18]

    X. H. Tang and X. Y. Lin, Infinitely many homoclinic orbits for discrete Hamiltonian systems with subquadratic potential, J. Differ. Equ. Appl., 19 (2013), 796-813.doi: 10.1080/10236198.2012.691168.

    [19]

    X. H. Tang, Non-Nehari manifold method for asymptotically linear Schrödinger equation, J. Aust. Math. Soc., 98 (2015), 104-116.doi: 10.1017/S144678871400041X.

    [20]

    J. S. Yu, H. Shi and Z. M. Guo, Homoclinic orbits for nonlinear difference equations containing both advance and retardation, J. Math. Anal. Appl., 352 (2009), 799-806.doi: 10.1016/j.jmaa.2008.11.043.

    [21]

    Q. Q. Zhang, Homoclinic orbits for a class of discrete periodic Hamiltonian systems, Proc. Amer. Math. Soc., acceped for publication.

    [22]

    V. Coti Zelati, I. Ekeland and E. Sere, A variational approach to homoclinic orbits in Hamiltonian systems, Math. Ann., 288 (1990), 133-160.doi: 10.1007/BF01444526.

    [23]

    V. Coti Zelati and P. H. Rabinowitz, Homoclinic orbits for second second order Hamiltonian systems possessing superquadratic potentials, J. Amer. Math. Soc., 4 (1991), 693-727.doi: 10.2307/2939286.

    [24]

    Z. Zhou and J. S. Yu, On the existence of homoclinic solutions of a class of discrete nonlinear periodic systems, J. Differential Equations, 249 (2010), 1199-1212.doi: 10.1016/j.jde.2010.03.010.

    [25]

    Z. Zhou and J. S. Yu, Homoclinic solutions in periodic nonlinear difference equations with superlinear nonlinearity, Acta Mathematica Sinica, 29 (2013), 1809-1822.doi: 10.1007/s10114-013-0736-0.

    [26]

    Z. Zhou, J. S. Yu and Y. Chen, Homoclinic solutions in periodic difference equations with saturable nonlinearity, Science China, Mathematics, 54 (2011), 83-93.doi: 10.1007/s11425-010-4101-9.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(90) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return